# SDR REXA2022100400818

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: SH670333813
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE BRACKET IS CORRODED AT FS 533, STGR 25L. REMOVED NUTPLATE BRACKET AT FS 533, STGR 25L IAW CRJ-700 SRM 51-42-06-001-001-A01.  CORRECTIVE ACTION: INSTALLED NEW NUTPLATE BRACKET P/N SH670-33381-3 AT FS 533, STGR 25L IAW CRJ-700 SRM 51-42-06-001-001-A01.
